Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An invariant Riemann type integral defined by figures

Authors: Alexei Novikov and Washek F. Pfeffer
Journal: Proc. Amer. Math. Soc. 120 (1994), 849-853
MSC: Primary 26A42; Secondary 26A39
MathSciNet review: 1182703
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a multidimensional generalized Riemann integral defined by means of rectangular figures is already invariant with respect to lipeomorphic changes of coordinates.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A42, 26A39

Retrieve articles in all journals with MSC: 26A42, 26A39

Additional Information

PII: S 0002-9939(1994)1182703-4
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia